Alert archive / Indiana / Flash Flood Warnings in 2016

Flash Flood Warning 11, NWS Wilmington, OH

June 21, 2016Ripley County, Indiana

NWS Wilmington, OH issued this flash flood warning at Jun 21, 2016, 1:17 AM EDT for Ripley County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2016, 1:17 AM EDT (05:17 UTC)
Expired
Jun 21, 2016, 4:15 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Ripley County, IN

The radar

The Indianapolis radar (KIND), 103 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 1:43 AM EDTFLASH FLOOD2 Nnw Versailles, INFLASH FLOOD REPORTED ON 421 SOUTH OF OSGOOD. ESTIMATED 1.5 FEET OF WATER MOVING RAPIDLY ON 421.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
536 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1638 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

998 
WGUS51 KILN 210517
FFWILN
INC137-210815-
/O.NEW.KILN.FF.W.0011.160621T0517Z-160621T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
117 AM EDT TUE JUN 21 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN RIPLEY COUNTY IN SOUTHEASTERN INDIANA...

* UNTIL 415 AM EDT.

* AT 114 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAIN ACROSS THE WARNED AREA. RADAR HAS ESTIMATED UP TO 3
  INCHES OF RAIN IN THE PAST HOUR WITH ANOTHER INCH POSSIBLE. THE
  HEAVIEST RAIN HAS OCCURRED IN THE LITTLE OTTER CREEK...OTTER
  CREEK AND PLEASANT RUN BASINS. 
  
  RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  VERSAILLES...OSGOOD...HOLTON...NAPOLEON...MILLHOUSEN...
  VERSAILLES LAKE...NEW MARION AND OTTER VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3920 8544 3924 8535 3919 8523 3902 8517
      3899 8536 3909 8544

$$

AR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 9:58 PM EDT, 3 hours 19 minutes earlier.

Area forecast discussion, Jun 20, 9:58 PM EDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
958 PM EDT MON JUN 20 2016

.SYNOPSIS...
A cold front will move across the area tonight and stall out
across Kentucky during the day on Tuesday. Multiple rounds of
showers and thunderstorms will be possible Wednesday into
Thursday. Severe weather will be possible this evening and then
again Wednesday into Wednesday night.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A cold front will move through the region tonight. Showers and
thunderstorms continue to move across portions of the region. An
isolated strong to severe storm will still be possible across
primarily west central and southwestern portions of the forecast
area. A few additional thunderstorms have developed across
northern Indiana. Lingered precipitation chances across the north
to account for this additional activity. Made only minor
adjustments to temperatures for the overnight hours.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Cold front will continue to move south and then stall out across
Kentucky. This will keep some showers and thunderstorms across the
south during the day on Tuesday before tapering off by Tuesday
evening. A lull in the precipitation will occur for most of
Tuesday night with some thunderstorm activity beginning to move
into extreme southwest portions of the region by late Tuesday
night.

Temperatures will be slightly cooler on Tuesday with high
temperatures in the low to middle 80s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
An active convective period is expected Wednesday into Thursday. A
northwest-southeast oriented warm front will initially stretch from
northwest Iowa to southwest Kentucky Wednesday morning. This front
will lift northeast through the day, reaching the ILN forecast area
by Wednesday evening and becoming more diffuse as it lifts into
northeast Ohio Wednesday night. Meanwhile a developing surface low
will track east from the Plains into the southern Great Lakes.
Northwest flow aloft will bring a ripple of weak H5 shortwaves and
PVA through the region, parallel to the warm front, enhancing the
synoptic lift during this period.

Anomalously high moisture will be in place with PWATs increasing to
1.8 to 2.0 inches by Wednesday evening (2-3 standard deviations
above normal). The atmosphere will become very unstable south of the
front during the day, with the ILN forecast area progged to be on
the northern edge of this instability gradient. In addition, bulk
shear will be very impressive for this time of year with 0-6km
values around 50-60 knots, supportive for organized storms. Needless
to say, the ingredients are coming into place for a potentially
significant MCS across the region, with a good chance for it
affecting the ILN CWA.

This far out, there is lower confidence in timing, storm hazards,
and impacted locations. Models continue to show a muddled QPF field
and are struggling to some extent with convective feedback from
elevated activity to our west Tuesday night. The 20.12Z NAM in
particular has shown the greatest run-to-run change, shifting a bit
more northeast. Leaned more on the GFS/ECMWF and ensembles for this
forecast given their better consistency. Isolated/scattered activity
will be possible along the front during the morning, but the best
chance for strong to severe storms impacting the ILN CWA will come
in the later afternoon and evening timeframe when surface based
instability will be highest. All storm hazards (gusty winds, large
hail, flash flooding, and perhaps an isolated tornado) will be in
play given the instability, impressive shear/hodographs, and frontal
boundary in place. Showers and storms will continue Wednesday night
into Thursday as a strong 850mb 40-50+ knot LLJ (2-4 standard
deviations above normal) develops. Given ~2 inch PWATs, deep warm
cloud layers, tall/skinny CAPE, and very strong moisture transport,
resultant training of heavy rain over the same areas may lead to
flash flooding if multiple cells generate and merge along the
boundary Wednesday into Wednesday night.

A cold front will push through the southern CWA on Thursday with
precip chances tapering off behind it. High pressure at the surface
and aloft will provide a dry and mostly sunny period Friday and
Saturday. Upper ridge axis will push east on Sunday, with upper
trough and cold front bringing the next chance for precip Sunday
into Monday. Temperatures will generally remain above normal through
the period.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
A cold front is currently stretched across northern Indiana and
northern Ohio. This front will push south across the FA late this
evening through the overnight period. -SHRA and TS have developed
ahead of the frontal boundary across Indiana and will push S/SE
thru western terminals this evening. Still some uncertainty
regarding maintenance of this activity as it pushes south given
loss of diurnal heating/reduced instby. Nevertheless, do think
that western/central parts of the area have best chance of seeing
-SHRA and/or TS. Main concern with activity will be brief gusty
winds and reduced VSBYs.

As front approaches from the north around/after 06z, expect that
MVFR CIGs will develop and overspread area. There is some model
disagreement in regards to how low the CIGs will be in the 06z-12z
time frame, but expect that ample low level moisture should allow
for at least MVFR CIGs, with best chance of IFR for eastern
terminals of KCMH and KLCK. However, confidence didn't warrant
inclusion of IFR CIGs in the TAFs at this time.

As front pushes through, a few showers may re-develop behind
initial activity and push through central/southern parts of area toward
12z. With waning instability and lack of strong surface
convergence, expect that activity will be isolated in coverage.

Winds will slowly shift from westerly to northwesterly through the
TAF period with passage of front. Gusts of around 20kts are
possible Tuesday afternoon.

OUTLOOK...Showers and thunderstorms will again be possible
Wednesday into Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...Kurz
AVIATION...KC
Hazardous weather outlook, Jun 20, 10:57 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1057 PM EDT MON JUN 20 2016

INZ073>075-080-KYZ089>100-OHZ026-034-035-042>046-051>056-064-065-073-
074-077>082-088-211100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1057 PM EDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY
NIGHT. SOME OF THE STORMS WEDNESDAY AFTERNOON AND EVENING MAY BECOME
SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL, BUT
AN ISOLATED TORNADO WILL BE POSSIBLE. IN ADDITION...MULTIPLE
THUNDERSTORMS WITH HEAVY RAIN OVER THE SAME LOCATIONS MAY LEAD TO
LOCALIZED FLASH FLOODING THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY INTO WEDNESDAY NIGHT.

INZ050-058-059-066-OHZ060>063-070>072-211100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-
1057 PM EDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY
NIGHT. SOME OF THE STORMS WEDNESDAY AFTERNOON AND EVENING MAY BECOME
SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL, BUT
AN ISOLATED TORNADO WILL BE POSSIBLE. IN ADDITION...MULTIPLE
THUNDERSTORMS WITH HEAVY RAIN OVER THE SAME LOCATIONS MAY LEAD TO
LOCALIZED FLASH FLOODING THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY INTO WEDNESDAY NIGHT.

In the hours before

Special weather statement, Jun 20, 7:59 PM EDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT MON JUN 20 2016

INZ050-058-059-OHZ042-051-060-061-210045-
WAYNE IN-FAYETTE IN-UNION IN-MONTGOMERY OH-MIAMI OH-PREBLE OH-
DARKE OH-
759 PM EDT MON JUN 20 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...FAYETTE AND
UNION COUNTIES IN EAST CENTRAL INDIANA...NORTHERN MONTGOMERY...
SOUTHWESTERN MIAMI...PREBLE AND SOUTHERN DARKE COUNTIES IN WEST
CENTRAL OHIO UNTIL 845 PM EDT...

AT 759 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR ARCANUM TO 6 MILES WEST OF NEW CASTLE...MOVING
SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...RICHMOND...TROTWOOD...CONNERSVILLE...
ENGLEWOOD...GREENVILLE...EATON...MORAINE...OAKWOOD...CENTERVILLE...
CAMBRIDGE CITY...LIBERTY...ARCANUM...CAMDEN...LEWISBURG...
HAGERSTOWN...NEW PARIS...WEST ALEXANDRIA AND NEW MADISON.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 156.
 I-70 IN OHIO BETWEEN MILE MARKERS 0 AND 29.
 I-75 IN OHIO BETWEEN MILE MARKERS 48 AND 54.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
      4001 8520 4000 8481 4006 8481 4011 8448
      3970 8413 3953 8525 3963 8530
TIME...MOT...LOC 2359Z 315DEG 34KT 4004 8458 3990 8548

KC
Local storm report, Jun 20, 8:37 PM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
837 PM EDT MON JUN 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND DMG     4 W ARCANUM             39.99N 84.62W
06/20/2016                   DARKE              OH   LAW ENFORCEMENT

            REPORT OF A ROOF BLOWN OFF OF A BARN NEAR THE
            INTERSECTION OF ROUTE 503 AND HALLANSBURG ARCANUM ROAD.
            TIME ESTIMATED FROM RADAR.

&&
Special weather statement, Jun 20, 8:45 PM EDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
845 PM EDT MON JUN 20 2016

OHZ051-060-061-071-210115-
WARREN OH-MONTGOMERY OH-MIAMI OH-PREBLE OH-
845 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
MONTGOMERY...CENTRAL MIAMI AND EAST CENTRAL PREBLE COUNTIES UNTIL 915
PM EDT...

AT 845 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
ENGLEWOOD...MOVING SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...HUBER HEIGHTS...TROY...TROTWOOD...MIAMISBURG...
VANDALIA...ENGLEWOOD...FRANKLIN...TIPP CITY...MORAINE...CARLISLE...
WEST MILTON...NORTHRIDGE...WEST CARROLLTON...WEST ALEXANDRIA...
PLEASANT HILL...WEST CARROLLTON CITY...RIVERSIDE AND CLAYTON.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 17 AND 37.
 I-75 IN OHIO NEAR MILE MARKER 38...AND BETWEEN MILE MARKERS 45 AND
77.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3992 8447 3992 8443 3999 8443 4008 8438
      4011 8403 4004 8404 3954 8428 3971 8458
TIME...MOT...LOC 0045Z 312DEG 25KT 3989 8435

KC
Special weather statement, Jun 20, 8:59 PM EDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
859 PM EDT MON JUN 20 2016

INZ058-059-066-210130-
FRANKLIN IN-FAYETTE IN-UNION IN-
859 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...SOUTHERN FAYETTE AND SOUTHWESTERN UNION
COUNTIES IN EAST CENTRAL INDIANA UNTIL 930 PM EDT...

AT 859 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GLENWOOD...MOVING SOUTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
CONNERSVILLE...BROOKVILLE...OLDENBURG...GLENWOOD...BLOOMING GROVE...
COLUMBIA...METAMORA...BUNKER HILL...LAUREL...NULLTOWN...
ANDERSONVILLE...HAMBURG...MOUNDS STATE RECREATION AREA...
PEPPERTOWN...ALPINE...EVERTON...BUENA VISTA AND FALMOUTH.

THIS INCLUDES I-74 IN INDIANA NEAR MILE MARKER 146.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3972 8530 3948 8490 3931 8528 3933 8530
TIME...MOT...LOC 0059Z 317DEG 29KT 3958 8533

KC
Special weather statement, Jun 20, 9:55 PM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
955 PM EDT MON JUN 20 2016

INZ066-073-074-210230-
DEARBORN IN-RIPLEY IN-FRANKLIN IN-
955 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DEARBORN...
NORTHEASTERN RIPLEY AND SOUTHWESTERN FRANKLIN COUNTIES UNTIL 1030 PM
EDT...

AT 955 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
OLDENBURG...MOVING SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
BATESVILLE...MILAN...OLDENBURG...SUNMAN...ST. LEON...NEW ALSACE...
DOVER...HAMBURG...PEPPERTOWN...HUNTERSVILLE...PENNTOWN...
INTERSTATE 74 AT STATE ROUTE 101...WEISBURG...SAINT PETER...
LAWRENCEVILLE AND BALLSTOWN.

THIS INCLUDES I-74 IN INDIANA BETWEEN MILE MARKERS 145 AND 167.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3927 8530 3936 8530 3945 8514 3929 8487
      3917 8497 3910 8520
TIME...MOT...LOC 0155Z 316DEG 25KT 3932 8522

KC
Special weather statement, Jun 21, 12:36 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1236 AM EDT TUE JUN 21 2016

INZ073>075-080-210515-
OHIO IN-SWITZERLAND IN-DEARBORN IN-RIPLEY IN-
1236 AM EDT TUE JUN 21 2016

...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHWESTERN
SWITZERLAND...SOUTHERN DEARBORN AND RIPLEY COUNTIES UNTIL 115 AM
EDT...

AT 1236 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER OSGOOD...
MOVING SOUTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
BATESVILLE...AURORA...VERSAILLES...MILAN...OSGOOD...DILLSBORO...
MOORES HILL...WILMINGTON...PLEASANT...MANCHESTER...FRENCH...
HARTFORD...HOLTON...FAIRVIEW...NAPOLEON...MILLHOUSEN...BEAR BRANCH...
ABERDEEN...PATE AND AVONBURG.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3920 8544 3930 8524 3907 8488 3905 8490
      3902 8487 3886 8497 3885 8520 3892 8520
      3891 8544
TIME...MOT...LOC 0436Z 317DEG 32KT 3911 8527

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:59 PM EDTSpecial Weather StatementILNFayette, Franklin31 min
Jun 20, 9:14 PM EDTSevere Thunderstorm WarningILNDearborn, Fayette, Franklin, Ripley31 min
Jun 20, 9:55 PM EDTSpecial Weather StatementILNFranklin35 min
Jun 21, 12:36 AM EDTSpecial Weather StatementILNOhio, Ripley39 min
Jun 21, 1:02 AM EDTAreal Flood AdvisoryILNRipley3 hr
Jun 21, 1:08 AM EDTSevere Thunderstorm WarningILNDearborn, Ohio37 min
Jun 21, 2:21 AM EDTAreal Flood AdvisoryILNDearborn, Ohio, Ripley, Switzerland3 hr

Nearby

Flash Flood Warnings in Indiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.